# SDR USAA2012072300017

- Difficulty date: July 12, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,053 hours, 20,985 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N800712
- Part serial: 0071
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - LEFT MAIN INBOARD FLAP TOP SURFACE HAS WORN AREA AT WING STA 204, 3.5 FEET FROM EDGE OF MID FLAP.  REPAIRED LEFT MAIN INBOARD FLAP AT WING STA 204, 3.5 FEET FROM EDGE OF MID FLAP IAW B757 SRM 51-70-10, 57-53-01.
